Processing math: 100%
Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2017, том 22(38), выпуск 1, страницы 41–61 (Mi thsp170)  

A limit theorem for boundary local time of a symmetric reflected diffusion

Madani Abdelatif Benchérif

Université Ferhat Abbas à Sétif-1, Fac. Sciences, Dépt.Math. 19000 Algeria
Список литературы:
Аннотация: Let X be a symmetric diffusion reflecting in a C3-bounded domain DRd, d1, with a C2-bounded and non-degenerate matrix a. For t>0 and n,kN let N(n,t) be the number of dyadic intervals In,k of length 2n, k0, that contain a time st s.t. X(s)D. For a suitable normalizing factor H(t) we prove, extending the one dimensional case, that a.s. for all t>0 the entropy functional N(n,t)/H(2n) converges to the boundary local time L(t) as n. Applications include boundary value problems in PDE theory, efficient Monte Carlo simulations and Finance.
Ключевые слова: Reflecting symmetric diffusion, Boundary local time, limit theorem, Monte Carlo, random scenery.
Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60J60; Secondary 60K37, 60G51, 60J55, 65C05.
Язык публикации: английский
Образец цитирования: Madani Abdelatif Benchérif, “A limit theorem for boundary local time of a symmetric reflected diffusion”, Theory Stoch. Process., 22(38):1 (2017), 41–61
Цитирование в формате AMSBIB
\RBibitem{Mad17}
\by Madani Abdelatif Bench\'erif
\paper A limit theorem for boundary local time of a symmetric reflected diffusion
\jour Theory Stoch. Process.
\yr 2017
\vol 22(38)
\issue 1
\pages 41--61
\mathnet{http://mi.mathnet.ru/thsp170}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3742388}
\zmath{https://zbmath.org/?q=an:1399.60130}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp170
  • https://www.mathnet.ru/rus/thsp/v22/i1/p41
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:179
    PDF полного текста:80
    Список литературы:41
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025